Allegra-d nauseates me and makes me jittery, is there anything else that works as well?

Yes- what symptom? Allegra d is a combo of fexofenadine and pseudoephedrine. The 12 hour preparation has 120 mg of sudafed in it, a lot of decongestant, if you are sensitive. This causes the jitters, and may cause the nausea. If your main symptom is congestion, the answer could be no. If itching, sneezing, etc, try plain fexofenadine. Nasal prescription sprays also work and have less side effects because local only.

Related Questions

Allegra-d nauseates me and makes me jittery, is there anything else that works just as well?

AllegraD, jittery. Allegra (fexofenadine) d is a combination of non drowsy antihistamine and pseudo Ephedrine (sudafed). For many people decongestant portion causes jitteriness. Since it is a fixed combination with a slow releasing high dose of pseudoehedrine you have no control over the higher dose. You may try allegra, (fexofenadine) and add sudafed (30 mgm) separately and tolerate it better. May not cause nausea. Read more...